GENERALIZED ((kappa)over-tilde not equal -1, (mu)over-tilde)-PARACONTACT METRIC MANIFOLDS WITH xi((mu)over-tilde) = 0


Erken I. K.

INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY, vol.8, no.1, pp.77-93, 2015 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 1
  • Publication Date: 2015
  • Title of Journal : INTERNATIONAL ELECTRONIC JOURNAL OF GEOMETRY
  • Page Numbers: pp.77-93

Abstract

We give a local classification of generalized ((kappa) over tilde not equal -1, (mu) over tilde)-paracontact metric manifold (M, (phi) over tilde, xi, eta, (g) over tilde) which satisfies the condition xi((mu) over tilde) = 0. An example of such manifolds is presented.